@bluebananna. How did they treat you & how are you doing now ? When I presented with my horrible diarrhea I thought I might have Cdiff because I had taken a round of antibiotics for a sinus infection. I don’t take antibiotics unless absolutely necessary. I had taken clindamycin before so I wasn’t to worried. Then I got this horrible Cdiff. I’m like you, I’ve never been so sick. Mine happened on the weekend so I waited until Monday morning to call my dr. They sent me to the ER because I needed fluids. I was started on Flagyl initially. I got better but as soon as 3 days off I was sick again. This happened 3 times & my GII changed me to vancomycin. I had 2 weeks of it. I’ve been off now for 7 days & I’m definitely better, but not ok. I have a loose stool in the morning & maybe one more later, but I always feel like I need to go. Almost everything I eat hurts my stomach except very soft things like cream potatoes, eggs etc. I’m lactose intolerant so I have to be careful with yogurts & things like that. I stay afraid all the time that it’s coming bsck. My GI dr said my next step if it does is a FMT. I’m terrified. This stuff is a nightmare. I hope you can overcome yours. Some do with just one treatment. Just stay on top of it because most have reoccurrence.